×

Found 726 Documents (Results 1–100)

100
MathJax

A new proof of the Kuhn-Tucker and Farkas theorems. (English. Russian original) Zbl 1408.46069

Comput. Math. Math. Phys. 58, No. 7, 1035-1039 (2018); translation from Zh. Vychisl. Mat. Mat. Fiz. 58, No. 7 (2018).
Reviewer: Rita Pini (Milano)
MSC:  46N10 90C30 90C46
PDF BibTeX XML Cite
Full Text: DOI

Bilevel optimization: reformulation and first optimality conditions. (English) Zbl 06985288

Aussel, Didier (ed.) et al., Generalized Nash equilibrium problems, bilevel programming and MPEC. Based on lectures given at the international center for pure and applied mathematics (CIMPA) school, Delhi, India, November 25 – December 6, 2013. Singapore: Springer. Forum Interdiscip. Math., 1-20 (2017).
MSC:  90C26 90C31
PDF BibTeX XML Cite
Full Text: DOI

Modulus of families of walks on graphs. (English) Zbl 1400.05233

Agranovsky, Mark L. (ed.) et al., Complex analysis and dynamical systems VII. Proceedings of the 7th international conference on complex analysis and dynamical systems (CA&DS VII), Nahariya, Israel, May 10–15, 2015. Providence, RI: American Mathematical Society (AMS); Ramat Gan: Bar-Ilan University (ISBN 978-1-4704-2961-4/pbk; 978-1-4704-4256-9/ebook). Contemporary Mathematics 699. Israel Mathematical Conference Proceedings, 35-55 (2017).
MSC:  05C85 90C35
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software